MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV BROACH ADPTR SZ 4-7; ADAPTORS

DEPUY IRELAND - 9616671 ATUN REV BROACH ADPTR SZ 4-7; ADAPTORS
Model Number 2504-40-501
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the set screw on the broach adapter is damaged and will no longer stay in place.Threads on the stem trial are stripped and will no longer attach to broach or boss adapter.This did not occur during surgery.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN REV BROACH ADPTR SZ 4-7
Common Device Name
ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12302100
Report Number1818910-2021-17526
Device Sequence Number3807585
Product Code LXH
UDI-Device Identifier10603295438267
UDI-Public10603295438267
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-501
Device Catalogue Number250440501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer08/17/2021
09/17/2021
10/27/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date08/26/2021
09/20/2021
10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1